# SDR ASAA2018120227218

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,719 hours, 12,254 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 30 MINUTES OF APU RUNNING WE HAD APU BLEED AIR CYCLE HIGH AIR PRESSURE TO LOW AIR PRESSURE THEN AIR SHUT OFF. WHILE AIR PRESS WENT TO LOW EGT INCREASED ABOUT 20 EGT. GROUNDED - YES.  PERFORMED B737-800 FIM 49-60 TASK 801, FOUND FAULT CODE 49-31171 (FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND) AND 49-31014 (OVERSPEED SHUTDOWN APU OVERSPEED) IN FAULT HISTORY, FOUND FAULT CODE 49-31175 (FCU RESOLVER SHOWS BAD) IN CURRENT FAULTS. PERFORMED FIM 49-32 TASK 805 WITH NO FAULTS NOTED. AFTER RECONNECTING PLUG D10406 CURRENT FAULTS EXTINGUISHED. APU OPS CHECK NORMAL REF B737-800 AMM 49-11-00.
